# SDR ASOA2015032012435

- Difficulty date: March 16, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 29,360 hours, 26,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MISSING MAIN PAX DOOR NEAR FLOOR.  RESECURED LENS COVER ON FLOOR LEVEL EMERGENCY FLOOD LIGHT OR FORWARD BULKHEAD IN GALLY FORWARD OF PAX DOOR IAW AMM 33-51-14.  OPS CHECKS GOOD, ACFT OK FOR SERVICE.
